# SDR IPXA09557300

- Difficulty date: September 5, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERG LIGHT (UNARMED) CAUTION LIGHT HAS ONE BULB INOP.  RELAMPED (UNARMED) LIGHT ASSY.  OPS CHECK GOOD.  REF AMM 33-13-00-2.
